Is Synthroid Making Me A Crazy Person?

Started medication for sub-clinical hypothyroidism last week and taking .75 mcg of Synthroid. I am nutcase. Had insane crying jag this week. Also am cold- worse then before.

I have done some reading and people seem to recommend Armour ( natural ) thyroid medication- but hard to tell if reviews are by real people or drug reps. Not sure why I am squeamish about taking dessicated pig glands. Will talk to Dr. Wharton about next time I see him- he was a pharmacist before he became a doctor so maybe that makes him more knowledgeable than most about the chemistry.
Saw some alarming side effect s with the Synthroid and wish I had never read because of course now I have every single one :-)
I do notice increased hunger and my hand and feet do seem colder- however it IS cold out .

If some one knows about it- please let me know.
I have been taking about 10 days now. Not sure if I feel better or not. I seem to be able to focus more easily than before and have more energy.


Warning: count(): Parameter must be an array or an object that implements Countable in /homepages/29/d109497527/htdocs/BARIATRICTALK/wp-includes/class-wp-comment-query.php on line 399

One thought on “Is Synthroid Making Me A Crazy Person?”

  1. One of my friends mothers was on Synthroid for the same reasons. I only know this because she always talked about how much she didn’t like it. That was about two months ago.

    She ended up stopping the dosage, but I have no idea what she switched too. Obviously this is an issue to discuss with your doctor…. but, if you feel so bad, then it might be wise to look for something else that can help. Just a thought!

    Good Luck.

Leave a Reply

Your email address will not be published.